# SDR MASA200601422

- Difficulty date: May 26, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,686 hours, 21,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 7165 IAD.  CABIN EMERGENCY LIGHTING AT ROW 1DF NOT ATTACHCED TO THE FLOOR.  MX RE-ATTACHED THE LIGHTING.  OP'S CHECK GOOD.
